# SDR NACA2024090300001

- Difficulty date: September 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO DOOR CUTOUT LOWER SILL INNER CHORD CORROSION AT STA1453-STA1475.  BULK CARGO DOOR CUT OUT LOWER SILL INNER CHORD CORROSION.
